Ask an expert
Question

01 Dec 2004

preggies??
Hi,
I've been using Minerva birth control pills for the past 4 months. On 19 November I took the last in my pack (in the silver), which meant I was menstruating at the time. I did not continue until the 23rd when I then started on a new pack. In the three days I had unprotected sex (with my husband). I've been urinating frequently, been quite tired and feel nauseous and experience headaches. Could I be pregnant, considering the above info? Will it be too early to take a home pregnancy test. Should I just relax and see whether these things persist. I also experience "pains" in my stomach on the sides.
Thanx
Answer 339 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Angel, how many of the active pills did you skip? Let me know as a new question and we’ll take it from there. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.